• question-icon

    Suggest treatment for severe anxiety and diabetes

default
Posted on Mon, 14 Aug 2017 in Urinary and Bladder Problems
Question: Hi i am a 29 year old male

I have been suffering from general anxiety in the past and have recently felt better. Meaning i have my appetite to eat and drink back.

2 days ago i had alot to drink before bed (soft drinks) 3 glasses of juice a tea and also cereal.

That night i had a sudden urge to go to the toilet and urinate which is normal. However the very next day i also had the same feeling to urinate pretty constantly, i thought it was from all the fluid from night before and would go away. However the next day which is today i still have a constant urge to urinate even right after i have just been. My penis feels like it has a pulse and need to go the toilet every few minutes. I went and saw my gp who did a urine test which was pretty normal and a diabetes test which was also normal. I have no pain just a sudden urge to urinate. Urine is still coming out its not empty. I feel like constantly crossing my legs, i have been a little anxious aswell as my wife is due for our second baby soon, and feel excited.

What are your thoughts.
doctor
Answered by Dr. P. T. Patil 33 minutes later
Brief Answer:
Your Urgency for urination is stress related and is due to anxiety .

Detailed Answer:
Hello
Thanks for query .

Based on the facts that you have posted urgency for urination in a young man without any positive evidence of any organic cause or with normal urine analysis findings strongly suggests it to be due to anxiety .

Since you are known to have anxiety related symptoms this episode should be considered to be stress response of your body.The stress response secretes stress hormones into the bloodstream where they travel to targeted spots in the body to bring about specific physiological, psychological, and emotional changes.A part of the stress response changes include causing the body to eliminate waste as quickly as possible Many people feel the urge to go to the washroom when they are anxious or stressed. It is a common anxiety and stress reaction.

There is nothing to be worried about .Try to calm down and follow some relaxation technique .This will get resolved over a period of day or two .

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 4 minutes later
Hi thank you

As i explained i wasnt having anxiety when the symptoms started. Do you think it could be related to the drinks i had in a short period of time. I find it hard to beleive it is anxiety related. I also worried it may be a symptom of ms. Could ms start this way however i have no other symptoms. Or do you think it may be related to prostate. Just thought id ask some questions

Thank you
doctor
Answered by Dr. P. T. Patil 47 minutes later
Brief Answer:
Having more drinks will cause frequent urination for few hours .

Detailed Answer:
hello
Thanks for follow up .
You are already known to be anxious personality .Though you are not aware of it or It does not reflect in your behavior it is hidden anxiety that cause these symptoms .

Moreover absence of any abnormality detected in routine urine test points towards urgency to be anxiety related .

M.S usually presents with other Neurological symptoms like weakness in limbs etc

As regards your doubt about it being due to prostate problem it is unlikely to be the same as you do not have any other symptoms like burning ,pain in perineum,pain during ejaculation etc .

Thanks and Regards,
Dr.Patil.




Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 48 minutes later
Ok thank you i will give it a few days and hopefully dissapears. it feels as though i am anxiouse and need to urinate beacuse of it. i could be thinking about it too much also. It just feels like i urinated then few minutes later i need to go again, it comes on when i move around more than standing still.
doctor
Answered by Dr. P. T. Patil 21 minutes later
Brief Answer:
O.K Bye ,.

Detailed Answer:
Hello
Thanks for follow up .

Try to allay your anxiety by relaxation technique or meditation ..It will help to resolve the issue
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 2 days later
Hi again

The feeling still persists. However while i was playing soccer yesterday i didnt feel it although as soon as i finished i felt it come back again. Do you think this is because i was distracted or because inwas moving around. I feel it more when i bend down or sit still. Or get up from sitting. Do you think it could IC, or maybe prostatitis. I also read it may be overactive bladder maybe from over drinking that night it happened. Just want your opinion again, trying to relax alot more. Last night i felt it and struggled to sleep. I can hold it in but is just annoying me. Please get back to me
doctor
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
Consult qualified Psychiatrist for counselling

Detailed Answer:
Hello
Thanks for follow up .
All the disease like IC , Active Bladder syndrome ,Prostatitis present with different symptoms like pain during urination ,pain in perineal region ,etc and symptoms are persistent for months together .Relief from symptoms when you are occupied in some other activity like playing football strongly favors diagnosis of it being functional in nature ..

I would suggest you to consult qualified Psychiatrist for counselling and to learn relaxation techniques and meditation in a scientific way .

Thanks and Regards.
Dr.Patil.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 3 hours later
Hi

Thanks for your response. Last question is before this all started i have been taking zyrtec cetrizine 10mg twice a day for about a week. Could this be a side effect of that?

It didnt completely dissapear while playing football however while my mind was off it did help.
doctor
Answered by Dr. P. T. Patil 17 minutes later
Brief Answer:
It is not due to medication (Zyrtec cetrizine )

Detailed Answer:
hello
Thanks for folow up .

The Zyrtec Cetrizine is not known to cause the side effect of Urgency for urination .

Thanks and Regards.
Dr.Patil.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10180 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Meditation

doctor1 MD

Hi, im 21 yr old male and single, i mastubation once in week r twice, i think about the times i had sex with my GF and start doing mastubation or...

doctor1 MD

Hi This is Jeeva from Bangalore. I am rhumatic heart patient since 1987 onwards. Recently I came to know I have sivere AR and PH. But day to day...

doctor1 MD

HELLO, I HAD BEEN TAKING LONAZEP 0.5 FROM LAST 3 YEARS. NOW FROM LAST 2 WEEKS I HAVE STOPPED THEM. I AM SUFFERING FROM WITHDRAWAL SYMPTOMS.CAN...

doctor1 MD

Hi, My name is Bahni.I have a five year old son.We live in Hong Kong.The problem i am facing with my son is he is very unattentive in is class and...

doctor1 MD

Hi, Can you please check my blood, ecg and usg reports and let me know on which areas should I take care? Also, any suggestions on any specific...

doctor1 MD

I have had arthritis for thirty years, I am just starting to grunt and groan at the smallest irritation over any annoyance and walking, 73 years, I...

doctor1 MD

I'm having recurring sharp pains in my head. Seems to be behind right eye and radiates to top of head. Pain is fleeting, but head feels strange...

Get personalised answers from verified doctor in minutes across 80+ specialties

188 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. P. T. Patil
  • Q - Have stomach pain, fever and loose stool. On omniprzole and ciplox. Any...

  • Q - Have had cyst removed from lips and noticed rigidness. Will it cure on...

  • Q - On medication for BP, body pain and frequent urination. Getting weakness...

  • Q - Having pain in testicle and noticed dark skin on it. What to do?

  • Q - Took medication for neurological problem and never had a desire for...

  • Q - Experiencing prolonged menstrual periods. What to do?

  • Q - Have increase frequency and urgency of urination. Any treatment?

  • Q - Why does my penis look small when not erect?

  • Q - Having on and off mouth ulcer. What is causing this and how to get rid...

  • Q - Noticed movable lump on the side of abdomen. What could it be?

backtotop2